How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor (non-eye specialty)
Category: Eye
Satisfied Customers: 6484
Experience:  Trained in multiple medical fields for many years.
20084961
Type Your Eye Question Here...
khagihara is online now
A new question is answered every 9 seconds

Ive been seeing everything in a yellow tint lately. I'm an

Customer Question

Ive been seeing everything in a yellow tint lately. I'm an OTR truck driver and at night it looks like I'm wearing tinted sunglasses. Starting to woory me.
Submitted: 6 months ago.
Category: Eye
Expert:  khagihara replied 6 months ago.
It could be due to a side effect of digoxin (if you use it), cataract, or rarely jaundice.
Expert:  khagihara replied 6 months ago.
You should see an eye doctor to have exam.

Related Eye Questions